# SDR DALA2025092306933

- Difficulty date: September 22, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 76,452 hours, 30,599 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Mechanic Error
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING THE LOCATION AND DRILLING OF SKIN P/N 141A3521Y33, 12 HOLES WERE MISDRILLED ON THE SKIN @ RBL 17 AND BS 178 - 188. TRIMMED OUT MINIMAL AMOUNT OF MATERIAL ONLY TO REMOVE MISDRILLED HOLES PER STEP 3 PN 628289-14 REV 0.  REMOVED THE NECESSARY NUMBER OF FASTENER IN THE WITHIN THE REPAIR AREA. PERFORMED HFEC PER STEP 8 AND 9 OF PRI 628289-14 REV 1. FABRICATED REPAIR PARTS PER PRI 628289-14 REV 1. TREATED AND PRIMED AND INSTALLED PER PRI 628289-14 REV 1. INSTALLED REPAIR PER PRI 628289-14 REV 1.  APPLIED TOP COAT PER DAL PS 900-3-6 #36. COMPLIED WITH ER/A 628289-14 REVISION ORIGINAL. COMPLIED WITH PRI'S 628289-14 REV 0, 1, AND 2. ALL STEPS MATCH, ALL RII STEPS COMPLIED WITH.
